H-vectors of simplicial cell balls

Satoshi Murai*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


A simplicial cell ball is a simplicial poset whose geometric realization is homeomorphic to a ball. Recently, Samuel Kolins gave a series of necessary conditions and sufficient conditions on h-vectors of simplicial cell balls, and characterized them up to dimension 6. In this paper, we extend Kolins' results. We characterize all possible h-vectors of simplicial cell balls in arbitrary dimension.

Original languageEnglish
Pages (from-to)1533-1550
Number of pages18
JournalTransactions of the American Mathematical Society
Issue number3
Publication statusPublished - 2013
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'H-vectors of simplicial cell balls'. Together they form a unique fingerprint.

Cite this